# SDR 98ZZZX4081

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Helicopters Inc, repair station DDZR151D
- Aircraft: N2AQ
- Make and model: Bell 206L-4
- Aircraft serial: 52099
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 206033004177
- Condition: Cracked
- Location: Tail Boom
- Part time: 6,212 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX INCH CRACK WAS FOUND ON TAIL BOOM SKIN AT THE FORWARD LOWER CUT-OUT AREA FOR THE HORIZONTAL STABILIZER.  SUBMITTER STATED BELL HELICOPTER HAS ISSUED AN OPERATION SAFETY NOTICE ON THIS PROBLEM.
